# SDR SWIA201541332

- Difficulty date: June 5, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 32,518 hours, 19,531 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON TOP L/E HAS CHAFE MARK.  C-CHECK, REPLACED RT AILERON TOP L/E PANEL IAW SRM.
